IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Free MVn-algebras
Autor/es:
BUSANICHE, MANUELA; CIGNOLI, ROBERTO LEONARDO OSCAR
Revista:
ALGEBRA UNIVERSALIS
Editorial:
Springer
Referencias:
Año: 2008 vol. 58 p. 335 - 335
ISSN:
0002-5240
Resumen:
In this note we characterize free algebras in varieties of MV-algebras generated by a finite chain Ln as algebras of continuous functions from the spectrum of the Boolean skeleton of the free algebra into Ln. skeleton of the free algebra into Ln. skeleton of the free algebra into Ln. skeleton of the free algebra into Ln. skeleton of the free algebra into Ln. Ln as algebras of continuous functions from the spectrum of the Boolean skeleton of the free algebra into Ln.Ln.